# SDR QXEA200701749

- Difficulty date: November 9, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,842 hours, 10,392 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 468305
- Part serial: MAL0126
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7 hours, 8 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2431, RETURNED TO GATE, DURING TAKEOFF UPON GEAR RETRACTION, THE RIGHT GEAR DOOR AMBER LIGHT REMAINED ILLUMINATED.  THE AMBER LIGHT EXTINGUISHED ON ITS OWN.  NORMAL GEAR EXTENSION AND LANDING IN PDX. MAINTENANCE REMOVED AND REPLACED UPLOCK ASSY, UPLOCK PROX SENSORS, MLG DOOR ACTUATOR, MLG AFT DOOR MECHANICAL SEQUENCE VALVE, SOLENOID VALVE, INLINE RESTRICTORS.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
